The moment function for the ratio of correlated generalized gamma variables


CANDAN Ç. , Orguner U.

STATISTICS & PROBABILITY LETTERS, vol.83, no.10, pp.2353-2356, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 83 Issue: 10
  • Publication Date: 2013
  • Doi Number: 10.1016/j.spl.2013.06.026
  • Title of Journal : STATISTICS & PROBABILITY LETTERS
  • Page Numbers: pp.2353-2356

Abstract

The moment function for the ratio of correlated generalized gamma variables is expressed in terms of special functions. The expression presented generalizes the known moment expression for the integer valued moments to the real valued moments. Approximate formulas, in terms of elementary functions, are provided for low and high correlation regions and some application examples are given. (C) 2013 Elsevier B.V. All rights reserved.